按条件检索“106”条记录

已选条件: 数据来源: EI × 出版年: 2015 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. Pathwise Taylor expansions for random fields on multiple dimensional paths EI SCOPUS SCIE

作者:Buckdahn, Rainer; Ma, Jin; Zhang, Jianfeng

作者机构:[Buckdahn, Rainer] Univ Bretagne Occidentale, Dept Math, F-29285 Brest, France.; [Buckdahn, Rainer] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Ma, Jin; Zhang, Jianfeng] Univ So Calif, Dept Math, Los Angeles, CA 90089 USA.

来源:STOCHASTIC PROCESSES AND THEIR APPLICATIONS,2015,Vol.125,Issue.7,2820-2855

WOS被引数:7

资源类型:期刊论文

WOS:000353602000011

2. The numerical method for the moving boundary problem with space-fractional derivative in drug release devices EI SCOPUS SCIE

作者:Gao, Xiaolong;Jiang, Xiaoyun;Chen, Shanzhen

作者机构:[Gao, X] School of Mathematics, Shandong University, Jinan, 250100, China;[ Jiang, X] School of Mathematics, Shandong University, Jinan, 250100, China;[ Chen, S] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Applied mathematical modelling,APPLIED MATHEMATICAL MODELLING,2015,Vol.39,Issue.8,2385-2391

WOS被引数:1

资源类型:期刊论文

WOS:000353847700018

3. Fourth-Order Compact Difference Schemes for 1D Nonlinear Kuramoto-Tsuzuki Equation EI SCOPUS SCIE

作者:Hu, Xiuling; Chen, Shanzhen; Chang, Qianshun

作者机构:[Hu, Xiuling; Chang, Qianshun] Jiangsu Normal Univ, Sch Math & Stat, Xuzhou 221116, Peoples R China.; [Chen, Shanzhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Chang, Qianshun] Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China.

来源:NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2015,Vol.31,Issue.6,2080-2109

WOS被引数:2

资源类型:期刊论文

WOS:000364659400015

4. Quasi-continuous random variables and processes under the G-expectation framework EI SCOPUS

作者:Hu, Mingshang ;Wang, Falei ;Zheng, Guoqiang

作者机构:[Hu, Mingshang ] Zhongtai Institute of Finance, Shandong University, China;[Zheng, Guoqiang ] School of Mathematics, Shandong University, China;[Wang, Falei ] Institute for Advanced Research and School of Mathematics, Shandong University, China

来源:Stochastic Processes and their Applications,2015,Vol.126,Issue.8,2367-2387

资源类型:期刊论文

5. Cleaning technology of potassium dihydrogen phosphate crystal by a low-pressure jet EI SCOPUS SCIE

作者:Liu, Z. W.; Liu, R. Y.

作者机构:[Liu, Z. W.] Shandong Univ, Key Lab High Efficiency & Clean Mech Manufacture, Sch Mech Engn, Minist Educ,Ctr Adv Jet Engn Technol CaJET, Jinan 250061, Peoples R China.; [Liu, R. Y.] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:MATERIALS RESEARCH INNOVATIONS,2015,Vol.19,S1256-S1259

资源类型:期刊论文

WOS:000354957900056

6. Sensitivity of non-autonomous discrete dynamical systems EI SCOPUS SCIE

作者:Huang, Qiuling; Shi, Yuming; Zhang, Lijuan

作者机构:[Huang, Qiuling] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Shandong, Peoples R China.; [Shi, Yuming] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, Lijuan] Ludong Univ, Sch Math & Stat Sci, Yantai 264025, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS LETTERS,2015,Vol.39,31-34

WOS被引数:12

资源类型:期刊论文

WOS:000345056600007

7. Existence of positive solutions for nth-order singular sublinear boundary value problems with all derivatives EI SCOPUS

作者:Wei, Zhongli

作者机构:[Wei, Zhongli ] Department of Mathematics, Shandong Jianzhu University, Jinan; Shandong; 250101, China;[Wei, Zhongli ] School of Mathematics and System Sciences, Shandong University, Jinan; Shandong; 250100, China

来源:Journal of Applied Mathematics and Computing,2015,Vol.48,Issue.43102,41-54

资源类型:期刊论文

8. SHARP TIME ESTIMATES FOR EXACT BOUNDARY CONTROLLABILITY OF QUASILINEAR HYPERBOLIC SYSTEMS EI SCOPUS SCIE

作者:Hu, Long

作者机构:[Hu, Long] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Hu, Long] Univ Paris 06, Sorbonne Univ, UMR 7598, Lab Jacques Louis Lions, F-75005 Paris, France.

来源:SIAM JOURNAL ON CONTROL AND OPTIMIZATION,2015,Vol.53,Issue.6,3383-3410

资源类型:期刊论文

WOS:000367020200004

9. A FAST FINITE ELEMENT METHOD FOR SPACE-FRACTIONAL DISPERSION EQUATIONS ON BOUNDED DOMAINS IN R-2 EI SCOPUS SCIE

作者:Du, Ning;Wang, Hong

作者机构:[Du, N] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Wang, H] Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States

来源:SIAM Journal on Scientific Computing,SIAM JOURNAL ON SCIENTIFIC COMPUTING,2015,Vol.37,Issue.3,A1614-A1635

WOS被引数:9

资源类型:期刊论文

WOS:000357406500034

10. Strong Li-Yorke Chaos for Time-Varying Discrete Dynamical Systems with A-Coupled-Expansion EI SCOPUS SCIE

作者:Shao, Hua; Shi, Yuming; Zhu, Hao

作者机构:[Shao, Hua; Shi, Yuming; Zhu, Hao] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS,2015,Vol.25,Issue.13

WOS被引数:4

资源类型:期刊论文

WOS:000367751100018

11. Variable Selection in Semiparametric Quantile Modeling for Longitudinal Data EI SCOPUS SCIE

作者:Wang, Kangning; Lin, Lu

作者机构:[Wang, Kangning] Chongqing Univ Arts & Sci, Dept Math, Chongqing, Peoples R China.; [Wang, Kangning] Chongqing Univ Arts & Sci, KLDAIP, Chongqing, Peoples R China.; [Wang, Kangning; Lin, Lu] Shandong Univ, Sch Math, Qilu Secur Inst Financial Studies, Jinan 250100, Peoples R China.

来源:COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2015,Vol.44,Issue.11,2243-2266

WOS被引数:3

资源类型:期刊论文

WOS:000356858100003

12. Path-dependent Hamilton-Jacobi-Bellman equations related to controlled stochastic functional differential systems EI SCOPUS SCIE

作者:Ji, Shaolin;Wang, Lin;Yang, Shuzhen

作者机构:[Ji, S] Institute for Financial Studies and Institute of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Wang, L] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Yang, S] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Optimal Control Applications and Methods,OPTIMAL CONTROL APPLICATIONS & METHODS,2015,Vol.36,Issue.1,109-120

资源类型:期刊论文

WOS:000347840600007

13. Almost Periodic Solutions for Stochastic Differential Equations Driven By G-Brownian Motion EI SCOPUS SCIE

作者:Zhang, Miao; Zong, Gaofeng

作者机构:[Zhang, M] Institute for Financial Studies, Department of Mathematics, Shandong University, Jinan, Shandong, China;[ Zong, G] Institute for Financial Studies, Department of Mathematics, Shandong University, Jinan, Shandong, China

来源:COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2015,Vol.44,Issue.11,2371-2384

WOS被引数:1

资源类型:期刊论文

WOS:000356858100009

14. One order numerical scheme for forward-backward stochastic differential equations EI SCOPUS SCIE

作者:Gong, Benxue; Rui, Hongxing

作者机构:[Gong, Benxue; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Gong, Benxue] Shandong Univ Technol, Sch Sci, Zibo 255049, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2015,Vol.271,220-231

WOS被引数:1

资源类型:期刊论文

WOS:000364538300020

15. AN OPTIMAL FEEDBACK CONTROL-STRATEGY PAIR FOR ZERO-SUM LINEAR-QUADRATIC STOCHASTIC DIFFERENTIAL GAME: THE RICCATI EQUATION APPROACH EI SCOPUS SCIE

作者:Yu, Zhiyong

作者机构:[Yu, Z] School of Mathematics, Shandong University, Jinan, 250100, China

来源:SIAM Journal on Control and Optimization,SIAM JOURNAL ON CONTROL AND OPTIMIZATION,2015,Vol.53,Issue.4,2141-2167

WOS被引数:2

资源类型:期刊论文

WOS:000360666700017

16. Time fractional dual-phase-lag heat conduction equation EI SCOPUS SCIE

作者:续焕英;蒋晓芸

作者机构:[Xu, H.-Y] School of Mathematics, Shandong University, Jinan, 250100, China, School of Mathematics and Statistics, Shandong University, Weihai, 264209, China;[ Jiang, X.-Y] School of Mathematics, Shandong University, Jinan, 250100, China

来源:中国物理B,CHINESE PHYSICS B,2015,Vol.24,Issue.3,211-217

WOS被引数:8

资源类型:期刊论文

WOS:000351056400033

17. Deresiduums of implications on a complete lattice EI SCOPUS SCIE

作者:Su, Yong; Wang, Zhudeng

作者机构:[Su, Yong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Su, Yong; Wang, Zhudeng] Yancheng Teachers Univ, Sch Math Sci, Yancheng 224002, Jiangsu, Peoples R China.

来源:INFORMATION SCIENCES,2015,Vol.325,504-520

WOS被引数:1

资源类型:期刊论文

WOS:000362380600031

18. Locally one-dimensional-alternating segment explicit-implicit and locally one-dimensional-alternating segment Crank-Nicolson methods for two-dimension parabolic equations EI SCOPUS SCIE

作者:Zhang, Shou-Hui; Liang, Dong

作者机构:[Zhang, Shou-Hui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, Shou-Hui] Univ Jinan, Sch Math Sci, Jinan 250022, Shandong, Peoples R China.; [Liang, Dong] York Univ, Dept Math & Stat, Toronto, ON M3J1P3, Canada.

来源:INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2015,Vol.92,Issue.3,513-531

WOS被引数:1

资源类型:期刊论文

WOS:000347547900007

19. Characterizations of residual coimplications of pseudo-uninorms on a complete lattice EI SCOPUS SCIE

作者:Su, Yong; Liu, Hua-Wen

作者机构:[Su, Yong; Liu, Hua-Wen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:FUZZY SETS AND SYSTEMS,2015,Vol.261,44-59

WOS被引数:9

资源类型:期刊论文

WOS:000346578700004

20. A block-centered finite difference method for Darcy-Forchheimer model with variable Forchheimer number EI SCOPUS SCIE

作者:Rui, Hongxing; Zhao, Danhui; Pan, Hao

作者机构:[Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhao, Danhui] China Oilfield Serv Ltd, Sanhe, Hebei, Peoples R China.; [Pan, Hao] Shandong Agr Univ, Sch Informat Sci & Engn, Tai An 271018, Shandong, Peoples R China.

来源:NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2015,Vol.31,Issue.5,1603-1622

WOS被引数:9

资源类型:期刊论文

WOS:000358730000013

共 6 页, 106 条记录

TOP